Husband took one 0.5mg because he was full of anxiety, has Parkinson's and the pill almost put him totally out. Within minutes he was like jelly. Balance awful, ate ice cream so very slowly it melted, then he zonked. Could barely awaken him, seemed spaced out. I was and still am a bit scared, very concerned. Wanted to take him to hospital. He was coherent just enough to refuse. I will touch base with neurologist in morning.
Well maybe that dose is,too high. Cut the pill in half and it will work better. This is for people with bad,anxiety. He might do better with ativan. .25mgs low dose. It doesn't make you sluggish. Good luck. Just to be save tell the Dr see what he savs. Probably to cut the pill in half.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2011 • 1 answer
Posted 30 Mar 2012 • 5 answers
Posted 14 Nov 2012 • 3 answers
Posted 9 Feb 2015 • 2 answers
Clonazepam - Has anyone else experienced balance issues or feeling wobbly like they need to take an?
Posted 30 Jan 2017 • 2 answers